# SDR HALA2018051100217

- Difficulty date: May 4, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S CDU SCREEN BLANK.  PERFORMED FLIGHT MANAGEMENT COMPUTER SYSTEM OPS TEST IAW AMM 34-61-00, OPS CHECKED OK.
